# SDR DALA2025022401425

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,154 hours, 46,870 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 RMLG FWD TRUNNION ATTACH FITTINGS CORRODED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0003:3210-9901-RT/003 00010 REPAIRED RMLG FWD TRUNNION ATTACH FITTINGS PER CMM 57-54-35, ERA621582- 14TR REV O AND REV A AND ERA624392-14 REV ORIGINAL. (0821386)
